Jul 15, 2007
I am in so much pain and I had pancreatitis in the past and am afriad to go to hospital because I am afraid to miss work in fear I may get fired. I am HIV and am taking Sustiva and Truvada. The pain is intense and constant and feels like a tight belt around me! PLEASE HELP! LJS from Pittsburgh
Response from Dr. McGovern
My only response is that you need to see a doctor as soon as possible.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Tingling In Fingers After Drinking Water Worried I Have HIV
- Tingling In Fingers After Vaginal Sex Without Condom Does It Mean I Have HIV
- Can Genital Warts Cause Sterility?
- Does Lactose Cause Vaginal Infections?
- Genital Warts Transmission By Hand
- Treatment For Vaginal Dryness And Tightness
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.